# SDR SWIA202162376

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SURROUND STRUCTURE: AFT HANDRAIL Â€ŒCLOSING FITTINGÂ€? IS CORRODED (MARKED).     (C-CHECK RO 11/5/2021)    WET INSTALLED A NEW PAX DOOR SURROUND AFT HANDRAIL CLOSING FITTING. REF DWG SH670-31810 REV AE AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
